# SDR CA071220001

- Difficulty date: December 19, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 37,899 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Mlg
- Part time: 39,432 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER SELECTING GEAR UP, LT AND RT MAIN GEAR DOOR AMBER WARNING AND NLG RED WARNING. GEAR SELECTED DOWN AND NORMAL EXTENSION, AFTER GEAR DOWN (AMBER) NLG LIGHT REMAINED ILLUMINATED. MAINT INSPECTION/ TROUBLE SHOOTING REPLACED LANDING GEAR SELECTOR VALVE AND NLG DOOR SEQUENCE VALVE, DURING GEAR SWINGS GEAR FAILED TO RETRACT AFTER SECOND CYCLING . FURTHER INVESTIGATION FOUND NLG DOOR SEQUENCE VALVE GROUND STUD (WIRE DIAGRAM 32-30-00 SHEET 4 OF 4 PAGE 1 WIRE IDENTIFIER 93A22N , STUD IDENTIFIER 3251-GS-1) LOOSE. STUD LOCATED ON BULKHEAD FWD OF FWD PRESSURE BULKHEAD. STUD TIGHTENED, GEAR SWINGS COMPLETED SUCCESSFULLY. AC RETURNED TO SERVICE. (TC NR 20071220001)
